# SDR SWAA2022072730900

- Difficulty date: July 19, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radome
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R REPLACE NOSE RADOME DUE TO DELAMINATION / [01] REMOVED NOSE RADOME. REF B737-700 AMM 53-52-00-000-801;[02] VERIFIED STEP 1 OK TO INSTALL SERVICEABLE RADOME;[03] INSTALLED SERVICEABLE RADOME. B737-700 AMM 53-52-00-400-801  TORQUE WRENCH  B/C: 169683  BONDING METER B/C: 160449;[04] VERIFIED STEP 3 OK TO CLOSE NOSE RADOME;[05] CLOSED NOSE RADOME. REF. B737-700 AMM 53-52-00-400-801.  TORQUE WRENCH USED : B/C 169683;[06] VERIFIED STEP 5
